# SDR REXA201000163

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 17,285 hours, 14,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP OUTBOARD HINGE FAIRING SEAL WAS FOUND MISSING.  TEMPORARY REPAIR IAW STS EA 5-2010-187; FILLED THE MISSING SEAL AREA IAW SRM 51-23-00 EXCEPT USED RTV 157.  APPLIED SPEED TAPE PER SRM 51-27-15 OVER THE SEALANT TO PROTECT THE MATERIAL FROM EROSION AND HOLD IT IN PLACE.  TEMPORARY REPAIR GOOD FOR 150 FH WITHIN WHICH TIME THE SEALANT MUST BE REPLACED WITH A SERVICEABLE NEW SEAL.
